View Single Post
Old 09-16-2004, 02:15 PM   #1
sheritap sheritap is offline
Member
 
Join Date: Sep 2004
Location: Tulsa Oklahoma
Posts: 66
sheritap HB User
help...Going to remove thyroid. HELP

Ok I am trying to figure out what happens next. So I guess I will start with what happened first.
1.) 13 years ago I had hot spots and took the radiation treatments.

2.)1998 Tumor removal and partial hyst.(1/3 of right ovary left in for hormone reasons as I was only 27 at the time. )

3.) 2000 Left behind ovary grows another tumor and I have all of it removed.

4.) 2003 start having heart palpitations, hair loss, muscle fatigue, mood swings, drying skin, petichie, floaters in left eye, ringing in right eye. So we stop HRT all together. stops most symptoms but causes leg cramps. I deal with that on my own.

5.) May 2004 sudden weight gain dry skin returns hair starts falling out and neck begins to get tight and swells.

6.) June 2004 Thyroid scan shows multiple 'Hazy" areas with lumps. Begin treatment with .88 synthroid. Heart begins to race, leg muscles seem to lock in place, constipation hits an all time high. voice begins to lower, hair on my legs quite growing, hair on my face begins to grow. after 3 weeks cut pills in half.

7.) August 2004 legs are still killing me so I quite taking the meds all together. I start to wake up 3-4 times a night and have all together stopped sleeping in the bed when hubbie is at work (he is on midnights).

8.) Today the doctor said the thyroid is growing to rapidly and just needs to come out. Calls surgeon and sets it up for 9-27-04

Now what happens to me I do not have a clue.

Last edited by sheritap; 09-17-2004 at 09:35 AM.